Conservation laws in spacetimes with boundary

Binz, Ernst ; Sniatycki, Jedrzej

Document Type: Article
Year of publication: 1986
The title of a journal, publication series: Classical and Quantum Gravity
Volume: 3
Issue number: 6
Page range: 1191-1197
Place of publication: Bristol [u.a.]
Publishing house: Inst. of Physics Publ.
ISSN: 0264-9381
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item